# SDR ABXR201710090077

- Difficulty date: October 10, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N316CM
- Make and model: Boeing 767338
- Aircraft serial: 24146
- Aircraft time: 99,657 hours, 27,866 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Fitting
- Part number: 368530090507201
- Condition: Corroded
- Location: Cargo Bay
- Part time: 99,657 hours, 27,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO LOADING SYSTEM ATTACHMENT POINT CORRODED.
